Abstracting and Indexing

  • Google Scholar
  • CrossRef
  • WorldCat
  • ResearchGate
  • Academic Keys
  • DRJI
  • Microsoft Academic
  • Academia.edu
  • OpenAIRE

A Case of Pulmonary Edema Triggered by Tracheal Extubation in A Patient with Anthracycline-Induced Cardiomyopathy

Author(s): Yasushi Innami, Hiroyuki Seki, Shingo Ito, Takashi Ouchi

Anthracyclines are the most commonly used drugs in the treatment of breast cancer. Although their adverse effects, especially life-threatening cardiotoxicity, are well recognized, anthracycline-related cardiac events have been rarely reported in the perioperative setting. Here, we present a case of massive pulmonary edema triggered by tracheal extubation in a patient with anthracycline-induced cardiomyopathy, undergoing mastectomy for breast cancer. This case highlights the potential risk of a cardiac event in anthracycline-treated patients undergoing surgery.

© 2016-2021, Copyrights Fortune Journals. All Rights Reserved!